Couldn't find what you looking for?

TRY OUR SEARCH!

hi i had a termination in november then i started having the injection i never bled, before the termination id bleed 4 - 7 days and it would be light . about 2 months ago when i was due to have my injuection i never went. since then ive been bleeding none stop n rather heavy some days it will go in the morning n come back in the night that will last round 2 weeks then it will stop n cum back. i noticed aswell last nite that it wasnt its normal colour it was brown / pink and it smells a bit. not normal. its happened a few times. what does this mean? thanks

Loading...

im not sure if you missed an injection because this problem can be caused if you miss one.

if you have chosen to stop having the injections assuming its contrception you should speak with you local GP (doctor) make some inquries regarding side effects because you think you may be suffering from 1 or some after stopping your injections.

if you did not like this form of contraception then try another till you find one that your comfortable with.

other wise you may need to regulate your period and go on the pill anyway.

the brownish dischsrge is caused when the blood cell come into contact with the air causing the colour change.
Reply

Loading...